MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; LS777-DW,RESOUND LINX2 7

GN HEARING A/S GN RESOUND; LS777-DW,RESOUND LINX2 7
Model Number LS777-DW,RESOUND LINX2 7,GN RESOUND
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Local Reaction (2035); Skin Irritation (2076)
Date of Event 10/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A final mir report filed with (b)(6) health authorities.Based on the clinical evaluation below this case has been decided to be reportable as there has been medical intervention.The user has a history of allergy and has had a reaction by our device.There is no malfunction.This is considered a single incident and will be included in regular trending.No actions has been initiated based on this individual event.The case has been reviewed from a clinical perspective.Customer reported: end user is experiencing eczema in the outer ear and behind the ears.End user is allergic to nickel, acrylic, cobalt etc.The problem started (b)(6) 2019 and has slowly worsened since then.End user has worn hearing aids for many years.End user has consulted a dermatologist who advised to contact hearing aid manufacturer.Ear mould is cleaned in lukewarm water only.Clinical evaluation of the event: case information states that the end user is experiencing a reaction to the hearing aids.It is also stated that the end user is allergic to acrylic, nickel, cobalt etc.Therefore, it is recommended to try out earmoulds made of silicone material instead of acrylic material.Clinical conclusion on the case is that is that it is highly likely that the hearing aids have caused or contributed to the reaction, requiring medical intervention.Clinical evaluation according to corp proc gen evaluation (b)(4): allergic reaction is identified in the risk analysis and mitigated to an acceptable level through device design by compliance with standards for biocompatibility.Still allergic reactions can occur in rare cases.The clinical evaluation does evaluate allergic reactions and the user guide includes a safety notification instructing the hearing aid wearer to contact the hcp in case of skin irritation.There are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.
 
Event or Problem Description
We hereby forward a mir report re.An incident in (b)(6) due to we sell the same device in the us.As reported by local customer service: potential allergial reaction.Eczema in the outer ear and behind the ears.User is allergic to nickel, acrylic, cobalt etc.

Brand Name
GN RESOUND
Common Device Name
LS777-DW,RESOUND LINX2 7
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, copenhagen 2750
DA  2750
MDR Report Key10835145
Report Number3005650109-2020-00045
Device Sequence Number3526353
Product Code OSM
UDI-Device Identifier05704819256614
UDI-Public05704819256614
Combination Product (Y/N)N
Initial Reporter CountryDA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Lay User/Patient
Device Model NumberLS777-DW,RESOUND LINX2 7,GN RESOUND
Device Catalogue Number19368209
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;